Modelling the hydrological impacts of open ditch drainage

Authors: Dunn, S.M.; Mackay, R.

Source: Journal of Hydrology, Volume 179, Number 1, 1 May 1996 , pp. 37-66(30)

Publisher: Elsevier

Buy & download fulltext article:

This article is hosted on another website.

You may be required to register, activate a subscription or purchase the article before you can obtain the full text.


Document Type: Research Article


Affiliations: Centre for Land Use and Water Resources Research, Department of Civil Engineering, University of Newcastle upon Tyne, Newcastle upon Tyne NE1 7RU, UK

Publication date: May 1, 1996

Related content



Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page